# SDR ASAA2017041320493

- Difficulty date: April 13, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 30,419 hours, 10,107 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN WAS FOUND TO HAVE A 1IN CRACK AT STA 101.90. GROUNDED - YES. REPAIRED RT HORIZ STAB LWR SKIN AT STA 101.90 IAW SRM 55 10 01 2R 11 REPAIR 11 THIS IS A CAT B REPAIR.
